# SDR SWIA201335951

- Difficulty date: December 20, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 14,086 hours, 8,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVER CHAFED.  C-CHECK REPAIRED PAX DOOR PULL IN LEVER BY COMPLYING WITH PAX DOOR REO.
